# SDR ASAA1058503

- Difficulty date: November 12, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 6,462 hours, 1,933 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 6268
- Condition: Failed
- Location: Nr 1 Intake
- Part time: 4,287 hours, 1,703 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENG ANTI ICE VALVE REMAINED ILLUMINATED OPEN WITH SWITCH POSITIONED OFF.  VERIFIED NR 1 ANTI ICE VALVE WILL NOT CLOSE.  REMOVED AND REPLACED NR 1 ENG ANTI ICE VALVE REF AMM 30 21 11.  OPS CHECK & LEAK CHECK GOOD ON ENGINE RUN.
